# SDR AALA201803069013

- Difficulty date: March 2, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 52,757 hours, 24,941 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WOULD NOT SHOW ARMED, HANDLE WOULD NOT FLUSH WITH DOOR CLOSED AND LOCKED.  MAINTENANCE CLEANED THE GIRT BAR LATCHES, LUBED MECHANISMS AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 25-62-00.   AIRCRAFT WAS GROUNDED.
